# SDR SWAA2022022874589

- Difficulty date: February 3, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737*
- Aircraft serial: 30237
- Aircraft time: 59,706 hours, 37,397 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Barrier
- Condition: Peeling
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ABOVE WING CENTER SECTION BETWEEN BS 580 TO BS 560 RBL-60 TO RBL-65 FUEL VAPOR BARRIER COATING PEELING OFF / [01] OPENED FLOOR PANEL 232 SF AS PER B-737-700 SRM 51-40-02-0G-0;[02] AREA CLEANED AND FUEL BARRIER SEALANT APPLIED ON AREA ABOVE WING CENTER SECTION BETWEEN BS 560-BS 580 AS PER B-737-700 AMM 28-11-00-300-804.;[03] VERIFIED STEP 1 AND 2.;[04] PERFORMED NDT THICKNESS CHECK ON APPLIED VAPOR BARRIER SEALANT IAW AMM 28-11-00-300-804. THICKNESS FOUND WITHIN ACCEPTABLE RANGE (NOT LESS THAN 0.007' OR MORE THAN 0.022') THICKNESS FOUND - 0.012'.;[05] APPLIED VAPOR SEAL AT WING CENTER SECTION BETWEEN BS 580 RLB 60 TO RBL 65 ON AREA ABOVE WING CENTER SECTION BETWEEN BS 560-BS 580 AS PER B-737-700 AMM 28-11-00-300-804.;[06] VERIFIED STEP 5. OK TO CLOSE FLOOR PANEL 232SF;[07] INSTALLED FLOOR PANEL 232SF IN REFERENCE B737 SRM 51-40-02-0G-0;[08] VERIFIED.
